Alert archive / California / Beach Hazards Statements in 2019
Beach Hazards Statement 6, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Feb 1, 2019, 3:37 AM PST for Los Angeles County, California. It took effect at Feb 2, 2019, 4:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 1, 2019, 3:37 AM PST (11:37 UTC)
- In effect from
- Feb 2, 2019, 4:00 AM PST
- Expired
- Feb 1, 2019, 1:51 PM PST
- In force
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
392 WHUS46 KLOX 011137 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 337 AM PST Fri Feb 1 2019 CAZ034-035-012230- /O.CAN.KLOX.BH.S.0005.190202T0400Z-190204T0400Z/ /O.NEW.KLOX.SU.Y.0004.190202T0500Z-190204T1700Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 337 AM PST Fri Feb 1 2019 ...HIGH SURF ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST MONDAY... The National Weather Service in Los Angeles/Oxnard has issued a High Surf Advisory, which is in effect from 9 PM this evening to 9 AM PST Monday. The Beach Hazards Statement has been cancelled. * SURF...Surf is expected to build to 8 to 12 feet this evening and continue through Saturday. Surf will likely build to 12 to 16 feet with local sets to 20 feet Saturday night and continue Sunday. Surf will slowly subside Sunday night and early Monday. * COASTAL FLOODING...Strong winds will cause large southerly wind waves late tonight and Saturday, then westerly wind waves Saturday night and Sunday. Large breaking waves may pose a danger to harbors entrances. The combination of wind waves and high surf may result in minor coastal flooding of low lying areas such as beach parking lots and harbor walkways near south facing beaches Saturday, and west facing beaches Sunday. This is mainly a threat within a couple of hours on either side of the morning high tides Saturday and Sunday, which are between 800 and 830 AM PST. * IMPACTS...There is an increased risk for ocean drowning and strong rip currents. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ039-012230- /O.NEW.KLOX.BH.S.0006.190202T1200Z-190204T1700Z/ Santa Barbara County South Coast- 337 AM PST Fri Feb 1 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... The National Weather Service in Los Angeles/Oxnard has issued a Beach Hazards Statement for elevated surf and a high risk of dangerous rip currents, which is in effect from late tonight through Monday morning. There is also a chance of high surf late Saturday night and Sunday. * HAZARDS...Elevated surf of 3 to 6 feet is expected on southwest and west facing beaches late tonight through Saturday evening. Surf may build to 4 to 8 feet on exposed west facing beaches late Saturday night and Sunday, and a high surf may be needed at that time. Surf will subside slowly Sunday night and early Monday. * IMPACTS....There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents, sneaker waves and other hazards create life-threatening conditions in the surf zone. A Beach Hazards Statement is also issued when High Surf is possible, but not a certainty. Surfing or swimming is highly discouraged. If you surf or swim, do so near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ CAZ040-041-087-012230- /O.NEW.KLOX.BH.S.0006.190202T1200Z-190204T1700Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 337 AM PST Fri Feb 1 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING... The National Weather Service in Los Angeles/Oxnard has issued a Beach Hazards Statement for elevated surf and a high rip of dangerous rip currents, which is in effect from late tonight through Monday morning. There is also a chance of high surf late Saturday night and Sunday. * HAZARDS...Elevated surf of 3 to 6 feet with local sets to 7 feet is expected late tonight through Saturday evening. Surf may build to 6 to 10 feet with sets to 12 feet on west facing beaches late Saturday night and Sunday, and a high surf may be needed at that time. Surf will subside slowly Sunday night and early Monday. * COASTAL FLOODING...Strong winds will cause large southerly wind waves late tonight and Saturday, then westerly wind waves Saturday night and Sunday. Large breaking waves may pose a danger to harbors entrances. The combination of wind waves and high surf may result in minor coastal flooding of low lying areas such as beach parking lots and harbor walkways near south facing beaches Saturday, and west facing beaches Sunday. This is mainly a threat within a couple of hours on either side of the morning high tides Saturday and Sunday, which are between 730 and 8 AM PST. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Beach Hazards Statement is issued when threats such as rip currents, sneaker waves and other hazards create life-threatening conditions in the surf zone. A Beach Hazards Statement is also issued when High Surf is possible, but not a certainty. Surfing or swimming is highly discouraged. If you surf or swim, do so near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ DB
1 follow-up statement
888 WHUS46 KLOX 012151 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 151 PM PST Fri Feb 1 2019 CAZ040-041-087-020700- /O.CAN.KLOX.BH.S.0006.190202T1200Z-190204T1700Z/ /O.NEW.KLOX.CF.Y.0003.190202T1200Z-190202T1800Z/ /O.EXB.KLOX.SU.Y.0004.190202T1200Z-190204T1900Z/ Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Catalina and Santa Barbara Islands- 151 PM PST Fri Feb 1 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 10 AM PST SATURDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 11 AM PST MONDAY... The National Weather Service in Los Angeles/Oxnard has issued a High Surf Advisory, which is in effect from 4 AM Saturday to 11 AM PST Monday. A Coastal Flood Advisory has also been issued. This Coastal Flood Advisory is in effect from 4 AM to 10 AM PST Saturday. * SURF...Breaking waves of 4 to 8 feet are expected Saturday, building to 8 to 12 feet by Sunday, before subsiding to 3 to 5 feet by Monday afternoon. There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. * COASTAL FLOODING...Large south to southeast wind waves will result in coastal flooding of sea water around the 730 am high tide on Saturday over vulnerable south facing coastal and harbor areas...including Ventura, Malibu, Long Beach, and Avalon. Impacts possibly include coastal walkways and access roads, as well as unprotected structures on the immediate coast. .PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. A Coastal Flood Advisory indicates that waves and tides will combine to generate flooding of low areas along the shore. && $$ CAZ039-020700- /O.CAN.KLOX.BH.S.0006.190202T1200Z-190204T1700Z/ /O.NEW.KLOX.CF.Y.0003.190202T1200Z-190202T1800Z/ /O.EXB.KLOX.SU.Y.0004.190202T1200Z-190204T1900Z/ Santa Barbara County South Coast- 151 PM PST Fri Feb 1 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 10 AM PST SATURDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 11 AM PST MONDAY... The National Weather Service in Los Angeles/Oxnard has issued a High Surf Advisory, which is in effect from 4 AM Saturday to 11 AM PST Monday. A Coastal Flood Advisory has also been issued. This Coastal Flood Advisory is in effect from 4 AM to 10 AM PST Saturday. * SURF...Breaking waves of 4 to 8 feet are expected Saturday and Sunday, before subsiding to 2 to 4 feet by Monday afternoon. There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. * COASTAL FLOODING...Large south to southeast wind waves will result in coastal flooding of sea water around the 745 am high tide on Saturday over vulnerable south facing coastal and harbor areas...including Santa Barbara Harbor and Goleta. Impacts possibly include coastal walkways and access roads, as well as unprotected structures on the immediate coast. .PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. A Coastal Flood Advisory indicates that waves and tides will combine to generate flooding of low areas along the shore. $$ CAZ034-035-020700- /O.NEW.KLOX.CF.Y.0003.190202T1200Z-190202T1800Z/ /O.EXT.KLOX.SU.Y.0004.190202T0500Z-190204T1900Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 151 PM PST Fri Feb 1 2019 ...HIGH SURF ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PST MONDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 10 AM PST SATURDAY... The National Weather Service in Los Angeles/Oxnard has issued a Coastal Flood Advisory, which is in effect from 4 AM to 10 AM PST Saturday. * SURF...Breaking waves of 8 to 12 feet are expected tonight into Saturday, building to 12 to 19 feet by Sunday morning, before subsiding to 6 to 8 feet by Monday afternoon. There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. * COASTAL FLOODING...Large south to southeast wind waves will result in coastal flooding of sea water around the 800 am high tide on Saturday over vulnerable south facing coastal and harbor areas...including Port San Luis. Impacts possibly include coastal walkways and access roads, as well as unprotected structures on the immediate coast. .PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. A Coastal Flood Advisory indicates that waves and tides will combine to generate flooding of low areas along the shore. && $$ Kittell
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Feb 1, 3:35 AM PST, 2 minutes earlier.
Area forecast discussion, Feb 1, 3:35 AM PST, 2 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
335 AM PST Fri Feb 1 2019
.SYNOPSIS...01/334 AM.
Showers have moved out of our area and dry conditions are
expected for most of the day. A major winter storm is forecast to
impact the area tonight through Saturday with heavy rain and
mountain snow at higher elevations possible along with damaging
winds. Lingering showers are likely Sunday through Tuesday.
&&
.SHORT TERM (TDY-SUN)...01/332 AM.
There will be a brief reprieve from yesterday's storm before a
more powerful and larger storm system moves into the northern
portion of SLO County region by this afternoon, then will
overspread the entire forecast area by this evening. Initially,
the warm sector of this storm system will move into the region
with light rain and increasing southeast flow for areas N of Point
Conception late this afternoon. By this evening, strong southeast
winds will ramp up quickly as a 984mb surface low develops just
off the coast of San Francisco this evening into early Saturday
morning.
At 500 mb level, the center of this storm system will be located
west of San Francisco by Saturday morning, with a powerful
southwest jet of 100 knots along the base of trough aimed at the
Central Coast and SBA County. Near the surface, the NAM model
advertises a strong 983 mb surface low off the coast of Monterey
by Saturday afternoon. As a result, an impressive southeast-south
pressure gradient will develop in association with this storm
system. At this time, the GFS model continues to project an LAX-
San Francisco gradient just over +15 mb mb by Saturday morning.
This is indicative of a very strong southerly wind component.
This storm system will be tapping to a deep subtropical moisture
plume or a moderate Atmospheric River towards SLO/SBA Counties
just before sunrise on Saturday. This plume will then sag south
across southern SBA County, Ventura County, then L.A. County later
in the day. Model cross sections were showing strong dynamical
ascent along with very strong 50 to 70 knot southerly winds at 850
mb level which is expected to bring significant orographic
rainfall enhancement to south facing foothills and coastal slopes.
This will be a very efficient rain maker, especially across south
favored foothills and mountains. Behind the main cold front, the
NAM, GFS and now show a fairly significant secondary wave of
shower activity on Saturday night, with fairly strong lift in the
cross section and more unstable conditions. A slight chance of
thunderstorms were added across the northern portions of SLO
County and adjacent coastal waters Saturday evening. There is
still the potential for some heavy shower activity continuing into
Saturday night, especially near the foothills and mountains.
A Flash Flood Watch was issued earlier last evening valid for all
the recent burn areas in Santa Barbara, Ventura, and Los Angeles
counties Saturday into Saturday night. The most widespread heavy
rainfall is expected during the day Saturday, when peak rates
between 0.50 and 1.00 inches per hour will be likely. However, due
to the strong southerly orographic component, there will be the
potential for localized rates up to 1.25 inches across the south
facing foothills and coastal slopes (especially the Santa Ynez
mountains, Ventura county mountains, and San Gabriels). On
Saturday evening, there is still the potential for brief heavy
downpours as the rainfall may turn more convective in nature. A
slight chance of thunderstorms have been added to the northern
portion of San Luis Obispo County and adjacent coastal waters.
Shallow mud and debris flows will be likely with this event on
Saturday, with the potential for more significant and damaging
debris flows if hourly rates approach 1.0 inch or greater.
Rockslides and mudslides will bring an increased threat of road
closures in the burn areas. Projected storm totals are expected to
generally range between 1.5 and 3.0 inches with amounts between
4.00 and 7.00 inches possible across south facing foothills and
coastal slopes. A Hydrologic outlook (LAXESFLOX) was also issued
last evening to highlight flooding potential in non-burn areas as
well, which include possibility of widespread roadway flooding,
as well as flooding of small creeks and streams. Due to the
potential for significant rains in the mountains of western
Ventura County with this event, there is also the potential for
flooding of the Ventura River. Other rivers will likely see
significant water flows which could increase the threat of swift
water rescues.
In addition to the heavy rain potential with this storm, the very
strong southerly winds could be an equally concerning impact with
this storm system. In fact, the southerly wind component of 55 to
75 knots at 850 mb level along with the strong south-southeast
pressure gradient near the surface could bring one of the
strongest south-southeast wind events we have seen in recent
years associated with a storm. High Wind Watches are in place for
the the mountains, Central Coast, interior SLO County as well as
Cuyama Valley. Also a high wind watch was added to the Antelope
Valley. A Palmdale Wave scenario is possible during the day on
Saturday which could bring damaging winds, especially around
Quartz Hill, Littlerock, Pearblossom and Valyermo along the
southern foothills of the Antelope Valley.
Mountain areas (including Interstate 5 near the Grapevine) are
expected to see powerful wind gusts of 65 to 80 mph, which could
make for very dangerous driving conditions across mountain
roadways on Saturday. In addition, much of SLO/SBA counties could
see damaging wind gusts of 60 to 65 mph, with foothills areas
seeing gusts up to 75 mph! The strong and damaging southerly winds
will also likely impact the Santa Monica mountains and Santa
Clarita Valley where gusts up to 65 mph will be possible. Since
the grounds are wet with recent rains, we could see significant
wind damage with this event, with numerous downed trees and
powerlines.
In addition, the southerly flow ahead of the main front will keep
the snow levels above 7000 feet initially Friday night into
Saturday morning. When the cold front passes by late Saturday
afternoon it will usher in a much colder air mass and snow levels
should fall to 5000 or even 4500 feet. Most of the snow will be
ahead of the front across the high elevations. 1 to 2 feet of
snow is possible above 7000 feet. In the wake of the front
Saturday night, 3 or 46 inches of additional snow could fall as
low as 5000 feet through Sunday night. The snow and strong winds
has prompted the issuance of a Winter Storm Watch from tonight
through early Sunday evening for the mountains of Ventura and Los
Angeles Counties.
There will continue to be a broad upper trough across the area
with a few upper level disturbances moving over the area Saturday
night with a few more that will keep a showery forecast through at
least Tuesday. Snow levels are expected to really drop by Monday
morning and could be problematic for driving across the Interstate
5 Corridor. Winds should not be as strong after Saturday evening.
Rainfall totals From Saturday night through at least Sunday will
be light but some foothill locations could see moderate showers at
times.
High temps across the region are expected to remain several
degrees below normal today through Sunday, altho some sunshine on
this morning should help make it the warmest of the 3 days.
.LONG TERM (MON-THU)...31/300 PM.
Another large upper level trof along and off the nrn CA to Pac NW
coast Mon is forecast to move southward thru Tue. It looks like
moist onshore flow will continue during the period with more clouds
and showers possible. The best chance of showers during this period
should be Monday when likely POPs cover the forecast area.
Mountain snow showers above about 4000 to 4500 feet Mon and 3000
to 3500 feet Tue can be expected, with some snow accumulation
possible. The upper trof will move east by Wednesday, with weak
upper ridging off the coast expected to move into the area by Thu.
Dry weather can be expected Wed and Thu across the region, along
with moderating daytime temperatures.
&&
.AVIATION...01/0747Z.
At 06Z at KLAX... there was no marine inversion at KLAX.
Areas of low clouds are expected in coastal areas and the Salinas
and Santa Ynez Valleys later tonight, with mostly MVFR cigs
expected. There will also be areas of low clouds with IFR to LIFR
conds through morning in the Antelope Valley. Expect conds to
improve to VFR in most areas by late morning. Low clouds with MVFR
conds should develop in most coastal areas Fri evening. Rain will
develop across SLO and SBA Counties during the evening.
KLAX...Low to moderate confidence in the 06Z TAF. There is a
30-40% chance that conds will remain VFR overnight. There is a 30%
chance that VFR cigs will hold off until after 06Z Sat.
Southeast winds expected to increase on Friday night, with
sustained gusts as high as 20 kt possible by 12Z Sat. E to SE
winds 15 to 25 kt with gusts to 30 kt should cont into Sat
afternoon, then will shift to S late in the day.
KBUR...Low to moderate confidence in the 06Z TAF. There is a
30-40% chance that conds will remain VFR overnight.
&&
.MARINE...31/836 PM.
For the northern and central outer waters and the inner waters
north of Pt Conception, moderate to high confidence in forecast.
SE to S winds will increase quickly Fri and will reach Small Craft
Advisory (SCA) levels in the afternoon. Winds will probably reach
storm force Fri night and continue at those levels thru Sat morning.
Winds will shift to SW to W and diminish Sat afternoon, but will
likely remain at Gale Force levels in most areas thru Sat evening,
then at SCA level thru early Sun. SCA level NW winds are likely
again Mon thru Tue, especially in the outer waters.
For the southern outer waters and the inner waters south of Pt
Conception, moderate to high confidence in the forecast. SE winds
will reach SCA levels by late Fri afternoon, then will probably
reach gale force Fri night and continue into Sat morning. Winds
will shift to SW to W and diminish Sat afternoon, but likely cont
at SCA levels thru Sat night.
Hazardous seas are expected late Fri thru Sat night large west to
northwest swells mix with building steep southerly wind waves.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Storm Warning in effect from 8 PM this evening to 9 AM PST
Saturday for zone 34. (See LAXMWWLOX).
High Surf Advisory in effect from 9 PM this evening to 9 AM
PST Monday for zones 34-35. (See LAXCFWLOX).
High Wind Watch in effect from this evening through Saturday
afternoon for zones 34-35-51-52. (See LAXNPWLOX).
High Wind Watch in effect from late tonight through Saturday
afternoon for zones 36>39. (See LAXNPWLOX).
Flash Flood Watch in effect from late tonight through late
Saturday night for zones 36-39-52. (See LAXFFALOX).
Beach Hazards Statement in effect from late tonight through
Monday morning for zones 39>41-87. (See LAXCFWLOX).
Flash Flood Watch in effect from Saturday morning through
Sunday morning for zones 40-41-45-46-54-88-547. (See LAXFFALOX).
High Wind Watch in effect from Saturday morning through
Saturday afternoon for zones 46-59-88. (See LAXNPWLOX).
Winter Storm Watch in effect from this evening through Sunday
afternoon for zones 53-54. (See LAXWSWLOX).
PZ...Small Craft Advisory in effect from 2 PM this afternoon to 8
PM PST this evening for zones 645-673. (See LAXMWWLOX).
Small Craft Advisory in effect from 2 PM this afternoon to 11
PM PST this evening for zones 650-676. (See LAXMWWLOX).
Small Craft Advisory in effect from 9 PM this evening to 3 AM
PST Saturday for zone 655. (See LAXMWWLOX).
Gale Watch in effect from late tonight through Saturday
afternoon for zone 655. (See LAXMWWLOX).
Small Craft Advisory in effect from 9 AM this morning to 6 PM
PST this evening for zone 670. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (SUN-THU).
Large surf will bring dangerous breaking waves and rip
currents to coastal areas Sunday.
&&
PUBLIC...Kaplan/Gomberg
AVIATION...DB
MARINE...DB
SYNOPSIS...Kaplan
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 8:44 PM PST | Flash Flood Watch | LOX | Los Angeles | 55 hr |
| Feb 1, 3:24 AM PST | Storm Watch | LOX | 11 hr | |
| Feb 1, 3:24 AM PST | Storm Warning | LOX | 29 hr | |
| Feb 1, 3:37 AM PST | High Surf Advisory | LOX | Los Angeles | 3 days |
| Feb 1, 5:32 AM PST | Winter Storm Warning | LOX | 5 days | |
| Feb 1, 5:59 AM PST | High Wind Warning | LOX | Los Angeles, Santa Barbara | 36 hr |
| Feb 1, 1:51 PM PST | Coastal Flood Advisory | LOX | Los Angeles | 45 hr |
| Feb 1, 2:17 PM PST | Wind Advisory | LOX | Los Angeles | 25 hr |
| Feb 1, 2:30 PM PST | Gale Warning | LOX | 37 hr | |
| Feb 1, 3:11 PM PST | Flood Watch | LOX | 24 hr |
Nearby
Beach Hazards Statements in California, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.